# SDR N6WA20130804001

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,210 hours, 19,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  PERFORMED OP'S CHECK OF PAX DOOR IAW AMM 52-11-00, OP'S CHECKED GOOD, NO DEFECTS AT THIS TIME.
